# SDR DALA14032919222

- Difficulty date: May 30, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 38,077 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Stretched
- Location: Bs 1402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN STRETCHED AT FORWAD SIDE OF AFT PRESSURE BULKHEAD FS 1402.  R & R BELLY SKIN IAW DWG 593667 AND ERA 525752-14 REV O.
